# SDR UPS06247770

- Difficulty date: August 20, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing O/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD PANEL DELAMINATED.  REMOVED DAMAGED AREA OF SKIN PER SRM 51 40 24. MADE REPAIR PARTS TREATED WITH AC 130 SOLGEL. REF SRM 51 40 20, PG 42 46. APPLIED PRIMER BARED AFT 175* PER SRM 51 40 24 FIG 2.
